MathSciNet Relay Station
MathSciNet bibliographic data
MR490818 60J65 (60G17 60G60)
Adler, Robert J. The uniform dimension of the level sets of a Brownian sheet. Ann. Probab. 6 (1978), no. 3, 509–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement